# SDR C1HA200281010

- Difficulty date: December 11, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- Aircraft time: 63,899 hours, 34,148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ABOVE ROW 19 (A/C LEFT)- EMERGENCY EXIT LIGHT HAS FALLEN OFF.  RESECURED EMERGENCY EXIT SIGN ABOVE ROW 19 AS REQUIRED.
